# SDR CALA2025022802509

- Difficulty date: February 26, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N77543
- Make and model: Boeing 737-9
- Aircraft serial: 64474
- Aircraft time: 7,934 hours, 2,659 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE APPEARS TO BE COMING OUT OF LEFT SIDE ELEVATOR AND TAIL STRIKE CONE LOCKED. WITH APU RUNNING CLOUDS OF SMOKE COMING OUT OF THE TAIL AREA AND THE HELL HOLE / STAB TRIM COMPARTMENT AND IS FILLING WITH A STEAM TYPE SUBSTANCE DOESNT SEEM TO BE APU EXHAUST BUT APU HAS BEEN RUNNING HOURS AND STEAM IS NOT SLOWING DOWN , CAN NOT EXACTLY IDENTIFY THE SMOKE SMELL BEING GENERATED BUT ITS MISTING UP THE STAB TRIM COMPARTMENT TO WERE THE WALLS ARE DRIPPING WITH A UN-IDENTIFIED TYPE OF MOISTURE . CYCLED ELEVATOR AND RUDDER NO HYD FLUID FOUND . FOUND EVIDENCE OF DEICING FLUID IN BOTH APU AND STABILIZER COMPARTMENT . CLEANED AS MUCH OF DEICING FLUID AS POSSIBLE UNLOCKED FOR SIGN OFF PREFORMED A VISUAL AND PHYSICAL INSPECTON OF THE APU HOUSING AREA NO LEAKS NOTED EVIDENCE OF DEICING FLUID WIPED DOWN HELL HOLE AREA OPS CHK IS NORMAL ACFT IS OK TO CONTINUE OIL SERVICE ACCOMPLISHED AT EWR FOR FLT 2628 ON 26 FEB 22:59:08
